Dried, wrinkled hands???
« on: May 16, 2017, 01:17:03 am »
A new symptom has popped up for me now 7.5 months out from CT of Prozac – dry, hands that are wrinkled and numb to touch. I feel barely any sensitivity in them. Is this even normal? I’m really starting to question WD…I am having sxs that not many have or have had for a long time. Really concerned here…
Re: Dried, wrinkled hands???
« Reply #1 on: May 16, 2017, 01:21:52 am »
I have that, too, more in my right than my left hand. I find that leaning on my elbows when I use the computer. or even just using the computer makes it worse. Also try not to sleep on your hands or arms. I know I do that, but that’s how I sleep. As long as I’m awake I try to keep off of them, though.
Screaming out in mental agony
« on: May 13, 2017, 10:54:21 pm »
I don’t know what happened to me today but the mental tension got so much, I just screamed in agony, begging God to take me…I just cried hysterically pleading for relief and release from this horrible, painful agony….Need help but there’s no help
« on: April 26, 2017, 07:28:52 pm »
May 9 I’m supposed to have surgery on my left ankle, and they will be using general anesthesia to sedate me during the surgery. I’m 12.5 months out since jumping and still very symptomatic. Cog fog, headaches, balance issues seem to be the most intolerable of my current symptoms, and I’m worried that the drugs they use to sedate me will set me back and potentially make me worse. I was wondering if anyone has any experience with surgery during the recovery phase and if it had any adverse effect on their brain? I will cancel the surgery if needed. I don’t want any setbacks.
« Reply #1 on: April 26, 2017, 07:32:04 pm »
I would like to know this too. I hope somebody will have some answers for you.
Love and healing
POTATOES contain DIAZEPAM !!! MOTHER NATURE is mad...
« on: March 12, 2017, 04:05:53 pm »
i put what i have read
is it true?? if YES i won’t eat potatoes anymore for years !!
post @ poppies.org
“We must be talking the atropa alkaloids right? No….not really…in the last few years it was noticed that plants such as wheat and potatoes accumulated benzodiazepines…more recently it was demonstrated that sterile plant cultures (Solanum tuberosum and Artemesia dracunculus) are capable of synthesizing various 5-phenyl-1,4-benzodiazepines (the pharmacologically active type) including diazepam, N-desmethyldiazpam, delorazepam, delorazepam, lorazepam etc…(see Kavvadias et al, 2000 Biochem Biophys Res Comm 269:290) thus indicating that the plant (and not some bacterial or fungal contaminant) is producing these compounds. In this paper, they culture a number of plants in sterile conditions including potato (Solanum tuberosum) and French tarragon (Artemesia dracunculus) and then identified the presence of these compounds using benzodiazepine receptor assays (using brain membranes) and via preparative HPLC-ESI- MS/MS using known benzodiazepine standards for comparison. So it seems pretty certain that these plants really are producing these compounds (albeit in low amounts – for example temazepam was found at 100-450 ng/g FW in potato cultures). The pathway to these compounds is also totally unknown really…it has been suggested that a pathway similar to that found in penicillium leading to cyclopeptine and utilizing anthranilate, tyrosine and glycine to form the benzo skeleton is responsible for their formation at least in these fungi…i have my suspicions that the whole pathway is based on benzoic acid, glycine and anthranilate in plants however, with a mechanism similar to that used in the biosynthesis of tryptophan…anyways…
does anyone else want to put in their two cents on this?
can we start engineering potatoes to produce benzos?
Not that i really consider the benzos to be sacramental in anyway, but i don’t know what other forum to post this in…”
Why do I sweat so much at night?
« on: February 23, 2017, 04:48:57 am »
The night sweats are really bad for me. The first 30 days it was terrible. I had to sleep on towels so I could pull them off the bed and lay dry towels down.
But why is it that I sweat so much when I sleep?
When I don’t sleep, I don’t sweat. But if I fall asleep even for an hour or two I wake up and everything is drenched. Does anyone know why this happens?
No one told me this would be a life stopper.....help..
« on: February 18, 2017, 01:38:00 am »
My story is long but I will try to tell it without going to tons of detail.
At the end of August I was morbidly depressed and decided I wanted to go in-patient. I also wanted to get off the 2 mg of adivan and the 2 mgs of Klonopin I took daily. The hospital said they could detox me in a week. I was excited that and thought new medicine could help me get off this stuff. They decided just to put me on a 7 day taper of librium. You would think the pdoc there would have a clue. Why did he do this to me? Needless to say, I left the hospital 2 days later, it was then I started feeling the withdrawal take affect. it was brutal, beyond hell. I had 3 weeks of deadly anxiety in my chest. I was writhing on the floor. I took 8000 steps in house in one day. Then that subsided and I got body and muscle aches. They the worst symptoms was the myoclonic jerks, that kept me awake for days. It made me crazy i think.
First question, during that time that my body was in the most amazing state of hell. My right eye, my vision became very bad. I went to the eye doc and he said I had Kerratoconus. An eye disease where the cornea becomes unstable and causes distortions. However, this never progressed until I was 43 and under tremendous stress physically and mentally from benzo withdrawal. Now I have to live with this bad vision. I am mad and upset and afraid. I want to sue the doctors. Anyone ever experience anything like this regarding their health?
Second question: It has been about 5 months since I stopped the benzos. I grind my teeth all the time. Feel sad, and frightened. I ruminate more than I ever have. I have not worked since this all happened because I am scared I will not sleep. I just can’t explain it. Maybe you all know how I am feeling. Am I ever going to be me again? Am I ever going to be the person I was? I went to an APRN to see about different medications yesterday, and he thinks I have borderline personality. He wants to put me on Depokote. I have seen,a pdoc here for 2 years, a IOP pdoc and other therapist in my lifetime and no one ever brought that up, ever,
Can someone tell me if this is just the new me? Why do I feel more mentally ill then I ever have? I used to be confident, laugh things off. Now I am a shell of what I was. I still think dark thoughts and I feel like at 44, I am waiting to die because I feel so scared and insecure. If something happens to my wife, how will i support my 3 year old son and myself??? I am really scared about working again? WHy? Someone please help me… if you can. Thank you all… so much.
« Last Edit: February 18, 2017, 02:00:10 am by [Buddie] »
Paranoia and insomnia
« on: February 15, 2017, 04:23:51 pm »
How am I supposed to ever sleep again if I have paranoia that people want to kill me all night long…I’m 6 full months out of a cold turkey (my doctor did to me) and paranoia has been my biggest problem. Half the time I came even tell if the crazy shit I’m thinking is true or false. My body only feels terror and fear which makes it impossible for me to sleep. I’ve tried everything…music… mediation…the paranoia is just too scary!
Adyashanti - I´m overwhelmed with fear...
« on: February 10, 2017, 11:39:22 am »
Made a big mistake and paying for it- help!
« on: January 10, 2017, 08:45:36 am »
So this weekend I was very stupid and tried medical marijuana (~15mg). Not completely sure why as I’ve never liked pot before and this was my first time having anything pot related in years. I chalk it up to being young and stupid and a little escapist. It gave me such a bad panic attack I went to the ER. Since I was hyperventilating, vomiting, etc and couldn’t control the panic on my own I was given a single Ativan dose, probably 2mg.
My question is- if there is a “hangover” from the weed, how long until it goes away and/or when will the w/d symptoms from the Ativan reach their max point?
I’ve been feeling horrible and it’s about two days out. Slept one of the two nights, I’m up again tonight with anxiety and nausea/heartburn. It’s not the worst w/d symptoms I’ve had but I work now and it’s getting debilitating. I took tomorrow off and now I’m wondering if I need to take the week as well… I know my chance of some of the more life threatening symptoms from w/d are low but my anxiety just won’t let me believe it :/
Edited for typos 🙂
« Last Edit: January 10, 2017, 09:24:19 am by [Buddie] »
« on: December 31, 2016, 04:26:42 pm »
Haven’t seen her on her in a long time……hope everything is ok with her. Anyone know?
Re: Where's Braban?
« Reply #1 on: December 31, 2016, 05:55:47 pm »
I was wondering the same thing.